Reach Us +447480022765
Department of Pharmacy Practice, CES College of Pharmacy, Kurnool, Andhra Pradesh, India

Publications

  • Case Reports   
    A Case Report on Zolpidem Abuse: Dependence and Withdrawal Syndrome
    Author(s): Swathi Dudyala*, Ramesh Kumar Reddy P and Siddarama R

    Abstract

    This case report describes a case of zolpidem abuse, dependency and withdrawal syndrome in 25 years old male patient who is having history of insomnia and depression. He was abused zolpidem higher doses 150 mg/ day for 8 months and withdrawn suddenly. After 24 hours of withdrawal of high dose zolpidem it induced seizures. Seizures were treated with phenytoin and detoxification with diazepam. To avoid these complications by using zolpidem counselling is necessary regarding drug, dose, adverse effects and withdrawal syndrome. It is the responsibility of the clinical pharmacist to counsel patient... Read More»